# SDR IPXA2025052787473

- Difficulty date: May 26, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 31,355 hours, 21,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N751730
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1037 RBL 45 T CHORD HAS CORROSION INSTALLED T-CHORD AT STA 1037 RBL 45 IAW B757-200PF, SRM 51-40-02-0G-0.
